Lemsip Cold & Flu Lemon Flavours- 5 Sachets

27.50

Lemsip Cold & Flu Lemon Sachets offer relief of the symptoms of colds and influenza, including the relief of aches and pains, nasal congestion and the lowering of temperature.

Lemsip Cold & Flu Lemon Sachets provides a warm, soothing hot drink to provide effective relief for cold and flu symptoms. Made from a delicious lemon flavour, these sachets help to provide soothing relief whether you’re at home or on-the-go.
Active ingredients for soothing relief
Lemsip Cold & Flu Lemon Sachets contains a decongestant and paracetamol to help ease symptoms such as a blocked or runny nose, sore throat, and body aches and headaches.

In stock

Compare

Description

Lemsip Cold & Flu Lemon Flavours- 5 Sachets

each sachet contains Paracetamol 650mg and Phenylephrine hydrochloride 10mg.
 For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take: Adults and children 12 years and over: 1 sachet every 4 to 6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age.

  •  Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Reviews

There are no reviews yet.

Be the first to review “Lemsip Cold & Flu Lemon Flavours- 5 Sachets”

Your email address will not be published. Required fields are marked *